Hoping for some advice…new to all of this. I had a trigger shot on CD 11 (last Wed) after provera/clomid - currently CD 15. That night I only had 1 episode of severe nausea. The next day a horrible Headache and cramping - the cramping was REALLY severe through mid-today. Could this be the little bean sticking - or is it more likely the medicine? Certain foods are also making me have really bad nausea which is weird.
I don’t want to overthink this but it is so hard not too. I go in friday for blood work to see if I really did ovulate.
When can I test to see if :bfp: ? Don’t want to test too soon and get a false positive.
Is what I am feeling normal for side effects of the shot? Or could it be implantation of the sticky bean?
Thank you all ladies for you help. I really appreciate a forum like this. All my family members sneeze and become pregnant and when it is time to deliver they like cough and the perfect kid comes out. I love them all but it is really hard and feel like I can’t talk with any of them. Kinda feel alone in all this - despite my amazing husbands support - I need some ladies support.